# SDR 2002F01014

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 26,167 hours, 8,186 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604
- Part serial: 000836
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE STATUS MESSAGE SHOWS AFT CARGO DET 1. MAINTENANCE REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR 1 IAW MM 26-16-01. SYSTEM OPERATIONAL CHECK NORMAL.
